Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello all. A little over a year ago, September 2015 to be exact, I took my last accutane pill. Most of the side effects have gone away but I am still battling dry lips. Does anyone have any clue as to how to fix this? I have to carry chapstick with me everyday. I have to apply it 3-5 times an hour to feel comfortable. I miss my normal lips :( I don't even know what kind of doctor to go to for this.

Share this post


Link to post
Share on other sites

I would read through this thread and see if any of the suggestions you may not have tried yet may help./topic/270650-accutane-users-amazing-cure-for-cracked-and-chapped-lips/?do=embed">I would also check with your general doctor if things don't improve. Accutane can sometimes cause severe cheilitis! Hope this helps and good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×